# SDR R61A2025091200389

- Difficulty date: August 26, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 52,067 hours, 33,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LH FWD FUSELAGE SKIN DENTED BETWEEN FRA 1 TO FRA 6 AND FROM STR 6L TO 19L. REMOVED AND REPLACED SKIN IAW EMB170/175 SRM 51-41-01 AND 51-41-02 AND ETD2025-170-927883. REF VP-036808-2025 N/R 49 FOR WORK ACCOMPLISHED.
